MAUDE Adverse Event Report: Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular

Alcon Research, LLC - Huntington CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens; Lens, Multifocal Intraocular
Model Number PXCWT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.The clinical reason for explant was that the patient was unable to adapt.The iol was exchanged for a non-company lens with a different diopter 14 days following the initial implant procedure.In the surgeon¿s opinion, the product did not cause or contribute to the event, and the event was due to a mechanical issue of non-adaptation.There was no further impact on the patient.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
The product was not returned for analysis; a device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO Trifocal UV Absorbing Intraocular Lens
Common Device Name
Lens, Multifocal Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50175752
Report Number1119421-2026-01653
Device Sequence Number12829706
Product Code MFK
UDI-Device Identifier00380658433048
UDI-Public(01)00380658433048(17)300930(11)251002(10)16119340
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCWT0
Device Catalogue NumberPXCWT0.240
Device Lot Number16119340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured10/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETA 24.5 3R13834032 replacement lens.; Lens folding forceps.; MONARCH III IOL Delivery System, Cartridge C.; MONARCH III IOL Delivery System, Injector.; ORA System with VerifEye Messaging, Cart.; ORA System with VerifEye Messaging.; viscoelastic: stablevisc.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown